The substance abuse problem throughout the world has spiraled out of control.
The rates of abuse and overdose are higher than ever before and there doesn’t seem to be an end in sight.
Most drug abusers will prolong seeking treatment until it is simply too late. And, many of these individuals have turned to less obvious forms of substance abuse, such as snorting Vyvanse.
Although you may only use this drug periodically, the risks are still very high.
Before attempting to abuse this medication, it is essential to read this guide and familiarize yourself with the risks and potential consequences.
Dangers Of Snorting
Medications, which are made available in pill form, are not intended to be snorted. When you break the seal or crush the pill and snort it, you are misusing the drug.
This type of behavior is very risky and will increase the potential risks and dangers. Drug abusers prefer snorting compared to oral consumption because snorting ensures a faster and stronger high.
Unfortunately, snorting has severe consequences, which will impact the remainder of your life.
When snorting any type of medication, your nasal cavities will be severely damaged.
The frequent snorting of pills can result in a loss of smell and more frequently nosebleeds. Eventually, you’ll have a much more difficult time swallowing.
The Snowball Effect
Substance abuse experts are often more concerned about the snowball effect than the immediate consequences of snorting Vyvanse.
What does this mean exactly?
Sit back and think about a snowball rolling down a snowy hill. As the ball rolls further downhill, it’ll collect more snow and will grow bigger and bigger.
Your addiction will do the same.
It may start out with abusing Vyvanse periodically, but it’ll eventually spread and worsen.
Once you’re no longer able to acquire the high you desire from this drug, you may move on to something more dangerous, such as cocaine or OxyContin.
Vyvanse is often recognized as a gateway drug since it’ll lead to the consumption of harsher drugs in the long-term.
If you believe your loved one is suffering from a substance abuse problem, you’ll want to make sure you diagnose the problem and help this individual get assistance immediately.
Vyvanse is commonly prescribed to ADHD patients and these individuals will be much more likely to abuse the medication since it is readily available to them.
Although these individuals will be much more prone to Vyvanse abuse, they’re not the only ones that may face problems.
Below, you’ll find a list of things to look for, when you believe a loved one has fall prey to drugs.
- The individual in question has more frequent money problems
- They’ve begun to isolate themselves from their family
- They’re no longer interested in the things they once loved
- They’ve taken on a pale complexion
- Rapid weight loss
If you’ve noticed any of these signs, you will want to speak with your loved one and ask them about their problem.
If they’re unwilling to open up about their substance abuse, the situation may be dire and you may be required to make an immediate action.
Dealing With Overdose
Although Vyvanse isn’t nearly as dangerous as some of the harder drugs on the market, abuse can still result in an overdose.
If you believe your loved one has suffered an overdose, you should call 911 immediately!
If necessary and possible, you should begin CPR immediately. If the individual in question is conscious and talkative, it may be best to contact poison control.
The experts with this organization will be able to provide you with the appropriate instructions for proceeding forward.
Make sure you collect all medications or pill bottles and provide them to the responding authorities, so they can better understand the situation and formulate a more reliable treatment plan.